# SDR DALA1170639870

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 3,235 hours, 2,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTS INOP AT ROWS 19, 20, 21, 22 AND 2R LOWER EXIT SIGN.  REPLACED POWER SUPPLY BATTERIES, CHECKS OK.
